Beta-Blocker Be Gone; back you evil…

Sveta is going to be grouchy with me over this, but we do what we have to do and that I will do…

coffee-yumI told no one and fought it with no one! That is the only way to break addictions for me and sometimes, it gets lonely when you break them. For if you do not do it for yourself, then you will never break the addiction…

For 12 years I have taken beta-blockers for my heart. It has caused weight gain, sluggishness and many other issues. Including dizziness, tiredness, blurred vision, cold hands and feet, slow heartbeat, diarrhea and nausea and that is not all the effects…

I took them and never complained, I took them, then I kept reading about them and I read about what is now being said and found out about the beta-blockers. I broke them and walked away; regardless of right and wrong…

The village helped me in all this. The village I live in is a healing village and I am going to take full advantage of that fact…

I can attest for withdrawal symptoms, such as sweating, shaking and mood alteration. I also found a peaking of anxiety and it even entered dreams at night. Such as dreams of death and dying. I will tell you that with my past, dreams of death are common, but not of your own death and that is what I dealt with for weeks…

I was taking two pills a day and I went to one pill a day at night. That alleviated the dreams and most symptoms during the first week. Then after one week of one pill, I dropped them completely and spent two weeks struggling. The fourth week I am in now, is going good and I am done…

I kicked beta-blockers out of my life and the side effects are gone…

Have a nice day…

Post by Kyle Keeton
Windows to Russia…


kKEETON @ Windows to Russia…

Permission to reprint in whole or in part is gladly granted, provided full credit is given...